MathSciNet Relay Station
MathSciNet bibliographic data
MR680002 (85d:81045a) 81C35 (60J65)
Davies, Ian; Truman, Aubrey Laplace asymptotic expansions of conditional Wiener integrals and generalized Mehler kernel formulas. J. Math. Phys. 23 (1982), no. 11, 2059–2070.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement